Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Why I am suffering from light headedness , frequent tiredness and headaches which is holding me back to achieve things ?

For the past three years I ve suffered with periods of feeling light headed, really tired, headaches from time to time and very moody. I have the mentality to go out and accomplish things but this tired feeling holds me back. I take blood pressure medicine, an anti depressant and I take fish oil and a multi vitamin . What could this be?
Asked On : Thu, 29 Mar 2012
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dear Madam / Sir

Though information provided is limited but it appears that your depressive symptoms is still persisting which may require adequate treatment. Some times antidepressant may also produces depressive symptoms. Please consult your psychiatrist and discuss the whole issue.

Hope you will be alright soon.
Answered: Thu, 29 Mar 2012
I find this answer helpful
  User's Response

Welcome to health care magic forum,

headache may be migraine, might be due to hypertension or due to tension.

these all types of headache is related to psychological factor like stress, tension, anxiety, changeable mood, etc.

homeopathic medicines are selected on bases of detail history of patient physical complain with emotional and mental condition.

So consult good classical homeopath. You will surely get benefit with homeopathy.
Answered: Thu, 29 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor